# SDR VNAA2011060600006

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 16,094 hours, 15,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT INBOARD FLAP WAS GOUGED.  THE LEFT INBOARD FLAP WAS INSPECTED AND REPAIRED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
